# SDR DL73K021088

- Difficulty date: September 16, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 52,524 hours, 39,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WOULD NOT TURN OFF - REPLACED BATTERY PACK
